U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

How to know if i have a caffeine overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Caffeine O/D: Symptoms of caffeine overdose may include: Restlessness, ^ heart rate, palpitations, nausea, vomiting, anxiety, insomnia, ^ sweating, dizziness & cardiac arrest.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 34-year-old member asked:

I have a caffeine overdose, what to do?

1 doctor answer1 doctor weighed in
Dr. Mazen Kherallah
Infectious Disease 34 years experience
See below: In rare cases of caffeine overdose, we give activated charcoal, gastric lavage or laxative. Mild cases are usually just observed with hydration.
A 48-year-old member asked:

Can you overdose on caffeine?

1 doctor answer6 doctors weighed in
Dr. Jeffrey Roth
Addiction Medicine 43 years experience
Yes: The symptoms are similar to overdose on other stimulants.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 9, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.